# SDR ASAA2019070229910

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,291 hours, 9,694 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC NOT RECEIVING ALL DATA. GROUNDED - YES. RESET AIRCRAFT POWER IAW AMM 20-60-99. OPS CHECK OK.
